The paper published in your journal by Migiliardi et al. (2009) reported that increased hyperprolactinemia is a major side-effect of risperidone and olanzapine treatment in children and adolescents. They showed that risperidone could cause 10 times higher prolactin levels than olanzapine treatment in children and adolescents. This was a well-designed study that controlled for dose, gender, and individual differences, as well as response differences to treatment duration (Migliardi et al. 2009). However, another important issue that should be considered, but was not reported in this study, is antipsychotic-induced weight gain/obesity. Clinical data have demonstrated that weight gain is a major side-effect induced by atypical antipsychotics, which may lead to medical and social consequences, such as type II diabetes, cardiovascular disease. It is particularly important that children and adolescents are more sensitive than adults to atypical antipsychotic-induced weight gain/obesity, and other metabolic side-effects (Correll 2008). Clinical studies have shown that olanzapine treatment can cause far greater weight gain than risperidone in both adult and child/adolescent patients (Correll 2008). Therefore, it would be of great value to present body weight data along with prolactin data in Migliardi et al.’s study.